# SDR GAIA9977

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1756 - HUF-CLT - AT FLT LVL 290 SMELLED ODOR FROM CARGO COMPARTMENT.  EMERGENCY WAS DECLARED AND CHECKLIST COMPLETED.  NORMAL LANDING AT CLT.  PERFORMED HAZ MAT INSPECTION FOR POSSIBLE HAZ WASTE SPILLAGE IAW THE KHA GMM CHAPTER 18.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
